# SDR 9JLA201210162243

- Difficulty date: September 12, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N928WK
- Make and model: Amd FALCON50MYST
- Aircraft serial: 279
- Aircraft time: 5,150 hours, 3,608 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Computer
- Part number: 6228971122
- Part serial: 2314
- Condition: Defective
- Location: Tcas
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE TCAS SYSTEM INTERMITTENTLY DISPLAYS TCAS FAIL, TD FAIL, TCAS OFF.  TROUBLESHOT AND FOUND THE TTR-920 TCAS COMPUTER DEFECTIVE.  REMOVED COMPUTER AND INSTALLED AN O/H UNIT PN 622-8971-122.  FUNCTIONAL CHECKS SATISFACTORY.
